It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Dicomfort from meds after stoke

Dicomfort from meds after stoke

[ Back to Messages ]

Message

Posted by Sue on January 04, 2000 at 16:35:11:

My husband had a mild stroke they put him on plavix and and ecotrin a day. He is now after two weeks complaining of stomach pain. I think it's from the aspirin. Has anyone else had any experience with plavix. It is new . My husband had carotid artery blockage. 100% on one side 70-90% on the other. they could only open one. The 100% they leave alone it's beyond repair???
any input into this.


Follow Ups




All times are GMT -7. The time now is 11:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!